Volume 1, Issue 2 (12-2020)                   MACO 2020, 1(2): 35-43 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Moradipour M. A Variational Inequality Approach for One Dimensional Stefan Problem. MACO 2020; 1 (2) :35-43
URL: http://maco.lu.ac.ir/article-1-57-en.html
Abstract:   (1169 Views)
In this paper, we develop a numerical method to solve a famous free boundary PDE called the one dimensional Stefan problem.
First, we rewrite the PDE as a variational inequality problem (VIP). Using the linear finite element method, we discretize the variational inequality and achieve a linear complementarity problem (LCP). We present some existence and uniqueness theorems for solutions of the variational inequalities and free boundary problems. Finally we solve the LCP numerically by applying a modification of the active set strategy.
Full-Text [PDF 187 kb]   (486 Downloads)    
Type of Study: Research Article | Subject: Applied Mathematics
Published: 2020/12/30

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.